EconPapers    
Economics at your fingertips  
 

Games on lattices, multichoice games and the shapley value: a new approach

Michel Grabisch and Fabien Lange ()

Mathematical Methods of Operations Research, 2007, vol. 65, issue 1, 153-167

Abstract: Multichoice games, as well as many other recent attempts to generalize the notion of classical cooperative game, can be casted into the framework of lattices. We propose a general definition for games on lattices, together with an interpretation. Several definitions of the Shapley value of a multichoice games have already been given, among them the original one due to Hsiao and Raghavan, and the one given by Faigle and Kern. We propose a new approach together with its axiomatization, more in the spirit of the original axiomatization of Shapley, and avoiding a high computational complexity. Copyright Springer-Verlag 2007

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (46)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00186-006-0109-x (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Games on lattices, multichoice games and the Shapley value: a new approach (2007) Downloads
Working Paper: Games on lattices, multichoice games and the Shapley value: a new approach (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:65:y:2007:i:1:p:153-167

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/s00186-006-0109-x

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-23
Handle: RePEc:spr:mathme:v:65:y:2007:i:1:p:153-167